# SDR 98ZZZM359

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AT
- Make and model: Boeing 727227
- Aircraft serial: 22003
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Airstairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/F, FOUND THE OVERHEAD EMERGENCY LIGHT ASSY NOT WORKING PROPERLY AND LENS COVER IS BROKEN.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY.  (M)
